# SDR CALA2019042200631

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 49,502 hours, 17,521 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D2
- Condition: Leaking
- Location: Fuel Crossfeed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FUEL LEAK FROM RIGHT VENT. FUEL WILL NOT REMAIN BA LANCED CREW REPORTED FUEL LEAK STOPPED WHEN CTR TANK  PUMPS ARE OFF ACCESSED AND CK FLOAT VALVES. NO DISCREPANCIES FOUND. REMOVED AN NANCE CW STS AVIATION. V916738. D REPLACED #2 SPAR VLV BODY. REF AMM28-22-11-000-400-803. MAINTE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1582997  SN OFF 0460 VALVE, FUEL, CR  OFF 29-2822-9-0013 0460 ON 29-2822-9-0013 9352 UPDATED PARTS INFO PERFORMED OPS CHECK OF SPAR VALVE REF AMM 28-22-00-710-802 OPS C HECKS AND LEAK CHECKS ARE GOOD.
